# SDR ASAA2019052129446

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 44,099 hours, 13,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200151801
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS- MID CABIN EXIT SIGN ONE SIDE OF EXIT SIGN MISSING. GROUNDED - YES. REPLACED MID CABIN EXIT SIGN HOUSING & LENS PER AMM 33-51-01-960-801.
